# SDR AALA201504299004

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 57,412 hours, 20,999 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY DOOR COVER FELL OFF DURING LANDING.  INSTALLED COVER, ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
